# SDR DHL2005782503

- Difficulty date: March 10, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE L/SIDE FUSELAGE SKIN AFT OF STA 580 BELOW STR 24L.  DAMAGE FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGE AREA FABBED FILLER FROM 2024 T3 .050 PO NR 9001684 DIM 1 1/2 INCH BY 1 1/2 INCH AND DOUBLER FROM 2024 T3 .063 PO NR 9001634 DIM 7 1/2  BY 6 1/2 IAW B727 SRM 53-30-2 FIG 2 53-30-3 FIG 2.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 53-30-3 PG2.
